Please use this identifier to cite or link to this item:

Distribution of occupation times for constant elasticity of variance diffusion and the pricing of alpha-quantile options

Authors Leung, Kwai Sun
Kwok, Yue Kuen View this author's profile
Issue Date 2007
Source Quantitative finance , v. 7, (1), 2007, FEB, p. 87-94
Summary The main results of this paper are the derivation of the distribution functions of occupation times under the constant elasticity of variance process. The distribution functions can then be used to price alpha-quantile options. We also derive the fixed-floating symmetry relation for alpha-quantile options when the underlying asset price process follows a geometric Brownian motion.
ISSN 1469-7688
Rights This is a preprint of an article whose final and definitive form has been published in the Quantitative Finance (c) 2007 [copyright Taylor & Francis]; Quantitative Finance is available online at: with the DOI: 10.1080/14697680600895021
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Files in this item:
File Description Size Format
LeungKS_04_dis.pdf 165667 B Adobe PDF